# SDR SWIA971528

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Engine: Pwa PW118B
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Loose
- Location: Heat Exchanger
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE DUCT LIGHT ILLUMINATED DURING CLIMB-OUT.  RETURNED TO PSP.  REMOVED PANELS, TIGHTENED CLAMP ON HEAT EXCHANGER.  REPLACED BOTH SENSORS IN LEFT PACK AREA.  RAN ENGINES AND APU.  NO DUCT LEAK LIGHT AT THIS TIME.  INSTALLED ALL REMOVED PANELS.
